# SDR SWIA2020090852312

- Difficulty date: August 22, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N247SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000608
- Aircraft time: 9,620 hours, 7,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 83-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CAMP 21414889 FOR ORIGINAL DISCREPANCY OF OUT OF LIMITS THROUGH DAMAGE TO LEFT AFT FUSELAGE, LOCATED BETWEEN FRAMES 83 AND 85 AND STRINGERS 19 AND 20.  PERFORM DAMAGE REMOVAL AND CUTOUT FOR ETD SUBMISSION PER MANUFACTURERS INSTRUCTIONS FOR PREPARATION OF PERMANENT REPAIR SUBMISSION.  FILED CLOSED.  REMOVED DAMAGE AND PERFOMED CUT OUT BETWEEN FRAMES 83 AND 85 AND STRINGERS 19 AND 20, CUT OUT SIZE ABOUT 22.5 X 5.2", REFERENCE TO EMB 175 SRM.
